# SDR CA980122001

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252476913
- Condition: Failed
- Location: Engine
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) IN HOVER, N2 RPM CREEPING DOWN AND UNABLE TO REGAIN WITH BEEP SWITCH.  GOVERNOR ADJUSTED BY TECHNICIAN, BUT SAME PROBLEM PERSISTED.  GOVERNOR CHANGED.
